Analytical Approach to Fractional Zakharov–Kuznetsov Equations by He's Homotopy Perturbation Method

Articles > Article · 2010

Authors: Ahmet YILDIRIM, Yagmur GULKANAT

Communications in Theoretical Physics, Journal Indexed in SCI Expanded, International, WoS, 2010, vol 53, pp 1005-1010

DOI: 10.1088/0253-6102/53/6/02

Summary

The aim of this paper is to obtain the approximate analytical solution of a fractional Zakharov–Kuznetsov equation by using homotopy perturbation method (HPM). The fractional derivatives are described in the Caputo sense. Several examples are given and the results are compared to exact solutions. The results reveal that the method is very effective and simple.

View details